# SDR CED2006F00023

- Difficulty date: July 21, 2005
- Submitted: February 1, 2006
- Operation: Air carrier
- Aircraft: N238CA
- Make and model: Lear 25
- Aircraft serial: 25040
- Engine: Ge CJ6106
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Nr 2
- Stage of operation: TO
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: C

## Discrepancy

ON TAKEOFF ROLL, THE NR 2 ENGINE WOULD NEVER PRODUCE TAKEOFF .  THE CREW ABORTED TAKEOFF ROLL AND EXITED THE RUNWAY.  MAINTENANCE INSPECTED THE AIRCRAFT AND FOUND NO DEFECTS.  ALL ENGINE PARAMETERS WERE WITHIN NORMAL LIMITATIONS. (K)
